Alert archive / Illinois / Tornado Warnings in 2011
Tornado Warning 123, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 27, 2011, 4:25 PM CDT for Cape Girardeau County, Scott County, Missouri; Alexander County, Pulaski County, Union County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 4:25 PM CDT (21:25 UTC)
- Expired
- Apr 27, 2011, 5:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Alexander County, IL, Pulaski County, IL, Union County, IL, Cape Girardeau County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 61 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 27, 3:29 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075
WFUS53 KPAH 272125
TORPAH
ILC003-153-181-MOC031-201-272200-
/O.NEW.KPAH.TO.W.0123.110427T2125Z-110427T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
425 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN SCOTT COUNTY IN SOUTHEAST MISSOURI...
ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
WESTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
UNION COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 500 PM CDT.
* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING MULTIPLE TORNADOES
ALONG A LINE EXTENDING FROM 7 MILES WEST OF WARE TO 4 MILES
SOUTHEAST OF BENTON...MOVING NORTHEAST AT 60 MPH. NUMEROUS REPORTS
OF ROTATING WALL CLOUDS...ROTATION...AND TORNADOES OR POSSIBLE
TORNADOES HAVE BEEN RECEIVED WITH THIS LINE. TAKE COVER NOW!
* LOCATIONS IN THE WARNING INCLUDE...
SCOTT CITY...
KELSO...
CAPE GIRARDEAU...
BENTON...
WARE...
HORSESHOE LAKE CONSERVATION AREA...
OLIVE BRANCH...
TAMMS...
JONESBORO...
COBDEN...
ANNA...
DONGOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3751 8930 3760 8929 3761 8907 3718 8907
3700 8953 3744 8966
TIME...MOT...LOC 2124Z 234DEG 53KT 3749 8949 3706 8950
$$1 follow-up statement
077
WWUS53 KPAH 272148
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CDT WED APR 27 2011
MOC031-201-272157-
/O.CAN.KPAH.TO.W.0123.000000T0000Z-110427T2200Z/
SCOTT MO-CAPE GIRARDEAU MO-
448 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EAST CENTRAL CAPE GIRARDEAU AND
NORTHEASTERN SCOTT COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...
LAT...LON 3709 8938 3714 8943 3734 8945 3736 8943
3741 8942 3747 8947 3751 8930 3760 8929
3761 8907 3719 8907 3706 8938
TIME...MOT...LOC 2147Z 249DEG 35KT 3751 8926 3708 8927
$$
ILC003-153-181-272200-
/O.CON.KPAH.TO.W.0123.000000T0000Z-110427T2200Z/
PULASKI IL-ALEXANDER IL-UNION IL-
448 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR UNION...
CENTRAL ALEXANDER AND WESTERN PULASKI COUNTIES IN SOUTHERN
ILLINOIS...
AT 446 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING MULTIPLE
TORNADOES. THE LINE EXTENDED FROM COBDEN TO 4 MILES SOUTHEAST OF
HORSESHOE LAKE CONSERVATION AREA...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE ANNA...PULASKI...ULLIN...DONGOLA AND
OLMSTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADOES...THIS LINE OF STORMS IS CAPABLE OF
PRODUCING LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3709 8938 3714 8943 3734 8945 3736 8943
3741 8942 3747 8947 3751 8930 3760 8929
3761 8907 3719 8907 3706 8938
TIME...MOT...LOC 2147Z 249DEG 35KT 3751 8926 3708 8927
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:16 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 27, 1:16 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
116 PM CDT WED APR 27 2011
.DISCUSSION...
SLIGHT RISK OF SEVERE IS FOR PRIMARY HAZARD OF LARGE HAIL GIVEN
COOLING MID TROPOSPHERIC TEMPS...AIDED/ABETTED BY STEEP MID LEVEL
LAPSE RATES AS LOW PRESSURE SYSTEM LIFTS OVERHEAD AND SWEEPS THRU.
WILL HAVE TO WATCH DEVELOPING HELICITY PROFILES WITH LOW INCOMING
IN CASE TORNADIC THREAT DEVELOPS...SPC BEING ON TOP OF THAT
ALREADY PER EARLIER CONFERENCE CALL.
GRADIENT WINDS WILL ENHANCE WITH SURFACE LOW MOVING THRU AND
SHOULD SEE WINDS SHIFTING FROM SLYS TO WSLYS/NWLYS WITH TIME. SOME
GUSTS TO NEAR ADVISORY THRESHOLDS MAY BE POSSIBLE.
ANOTHER 1 TO POTENTIALLY 1.5" OF RAINFALL CAN BE EXPECTED WITH THE
SYSTEM PASSAGE THROUGH THIS EVENING. WE WILL THEREFORE LEAVE THE
FFA RUNNING THRU ITS INHERITED EXPIRATION TIME OF 700 PM...AND
CONTINUE OUTLOOK/FORECAST FOR HEAVY RAIN AS WELL.
CLEARING/IMPROVING CONDITIONS EXPECTED LATER TONIGHT-TOMORROW AND
SHOULD LAST INTO/THRU MUCH OF THE DAY SATURDAY...OFFERING MUCH
NEEDED REPRIEVE FROM SVR WX/HEAVY RAIN. SAVE EXCEPTION IS SMALLISH
CYCLONIC FLOW ENERGY POPS FOR THURSDAY PM/EVENING...BUT QPF SHOULD
BE LIGHT.
NEXT BEST CHC PCPN IS LATER IN THE WEEKEND...SPECIFICALLY SAT
NIGHT-SUN NIGHT TIME FRAME WITH ANOTHER SYSTEM PASSAGE AND
POTENTIALLY AN INCH OR TWO MORE OF RAINFALL. HAVE MENTIONED THIS
IN HWO AND WILL BE SOMETHING TO KEEP AN EYE UPON WITH REGARD TO
CONTINUED FLOODING.
&&
.AVIATION...
CONVECTIVE OUTBREAK WITH SYSTEM PASSAGE THIS PM WILL LOWER CIGS
FROM MVFR TO IFR AT TIMES. IFR VSBYS IN HEAVY RAIN ARE POSSIBLE
AND HAIL IS THE SVR WX THREAT...THOUGH NOT IN TAFS (YET). AS THE
SURFACE WAVE PASSES...GRADIENT WINDS COULD YIELD SOME GUSTS NEAR
30 KTS AT TIMES...WITH WINDS SHIFTING FROM SOUTHERLYS TO WESTERLYS
OR NORTHWESTERLYS OVER THE COURSE OF THE EVENING. GRADUAL
IMPROVEMENT BACK TO VFR EXPECTED LATE TONIGHT INTO TOMORROW AS THE
SYSTEM PUSHES EAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 27, 3:16 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 316 PM CDT WED APR 27 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 316 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE ENTIRE QUAD STATE REGION IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND INTO THIS EVENING...WITH A MODERATE RISK EAST OF A LINE FROM MAYFIELD AND UNION TOWN KENTUCKY...ONWARD TO PETERSBURG INDIANA. THIS MODERATE RISK AREA COVERS PART OF SOUTHWEST INDIANA AND THE PURCHASE AREA OF WEST KENTUCKY...AS WELL AS THE ENTIRE PENNYRILE REGION OF WEST KENTUCKY. INITIALLY...THE PRIMARY HAZARDS ACROSS THE OUTLOOK AREA WILL WILL LARGE HAIL AND DAMAGING WINDS. INTO THE MID AFTERNOON AND EARLY EVENING HOURS...THE HAZARD WILL INCLUDE THE POTENTIAL FOR ISOLATED TORNADOES...AS A SURFACE LOW PRESSURE MOVES ALONG THE COLD FRONT...TAPPING INTO STRONGLY SHEARED WINDS AT THE SURFACE AND ALOFT. THE THREAT FOR TORNADOES SHOULD DIMINISH LATE TONIGHT AND OVERNIGHT...AS THE FRONTAL BOUNDARY MOVES EAST OF THE AREA. THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE PERIOD. IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH THIS EVENING...UNTIL THE COLD FRONT HAS PUSHED THROUGH THE AREA. SEVERE WEATHER...HEAVY RAINFALL AND FLOODING REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE. SMITH
In the hours before
Local storm report, Apr 27, 2:33 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
233 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL ALTO PASS 37.57N 89.32W
04/27/2011 E1.00 INCH UNION IL TRAINED SPOTTER
ON ROUTE 127 IN ALTO PASS
&&
RSTLocal storm report, Apr 27, 2:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
235 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST ELLSINORE 36.93N 90.75W
04/27/2011 E65 MPH CARTER MO TRAINED SPOTTER
&&
RSTLocal storm report, Apr 27, 3:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 7 NW POPLAR BLUFF 36.84N 90.50W
04/27/2011 M60 MPH BUTLER MO TRAINED SPOTTER
TREES DOWN
&&
RSTSpecial weather statement, Apr 27, 3:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 358 PM CDT WED APR 27 2011 KYZ022-272145- TODD KY- 358 PM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR TODD COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 445 PM CDT... AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH PEA TO DIME SIZE HAIL AND GUSTY WIND AROUND 40 MPH. THIS STORM WAS PART OF A LINE OF STORMS THAT EXTENDED FROM NEAR GUTHRIE TO DAYSVILLE. THE STORMS WERE MOVING NORTHEAST AT 60 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE GUTHRIE AND AREAS SOUTHEAST OF ELKTON. THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION.
Local storm report, Apr 27, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
413 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 2 W CHAFFEE 37.18N 89.70W
04/27/2011 SCOTT MO TRAINED SPOTTER
&&
SMITHLocal storm report, Apr 27, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
422 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST DELTA 37.20N 89.74W
04/27/2011 M50 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:04 PM CDT | Flash Flood Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard, Wayne | 6 hr |
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Scott, Stoddard | 25 min |
| Apr 26, 7:36 PM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Perry, Scott | 6 hr |
| Apr 27, 2:30 AM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 9:03 AM CDT | River Flood Warning | PAH | Carter | 82 min |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 48 hr |
| Apr 27, 12:31 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 33 min |
| Apr 27, 12:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 29 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Apr 27, 1:34 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 26 min |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 26 min |
| Apr 27, 1:59 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 31 min |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 34 min |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 30 min |
| Apr 27, 2:32 PM CDT | Flash Flood Warning | PAH | Butler | 24 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 37 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | PAH | Butler | 26 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | PAH | Butler | 24 min |
| Apr 27, 3:31 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 29 min |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 41 min |
| Apr 27, 3:41 PM CDT | Tornado Warning | PAH | Bollinger | 19 min |
| Apr 27, 3:43 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 17 min |
| Apr 27, 3:52 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 23 min |
| Apr 27, 3:55 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, New Madrid, Scott, Stoddard | 35 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott | 31 min |
| Apr 27, 4:01 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 14 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 29 min |
| Apr 27, 4:22 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Perry | 6 hr |
| Apr 26, 9:04 PM CDT | Flash Flood Warning | PAH | Franklin, Gallatin, Hamilton, Jefferson, Perry, Wayne and 1 more | 6 hr |
| Apr 26, 9:54 PM CDT | Flash Flood Warning | PAH | Edwards, Wabash | 6 hr |
| Apr 27, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 33 min |
| Apr 27, 2:33 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 27 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 27, 4:56 PM CDT | Tornado Warning | PAH | Franklin, Johnson, Pulaski, Union, Williamson | 49 min |
| Apr 27, 5:35 PM CDT | Tornado Warning | PAH | Pope, Saline | 16 min |
| Apr 27, 5:36 PM CDT | Flash Flood Warning | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more | 6 hr |
Nearby
Tornado Warnings in Illinois, 2011Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.